# SDR USAA2011051091828

- Difficulty date: April 27, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - MISSING COMPOSITE ON FLOOR PANEL 241LF BETWEEN FR42 TO FR47, S23L & BETWEEN Y766 TO Y1292.  REPLACED FLOOR PANEL 241LF IAW MCGILL IRM 9701 REV G.
